# SDR SWAA2016033150459

- Difficulty date: March 29, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 61,348 hours, 35,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Part number: 63550
- Condition: Sheared
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE COVER GIRT BAR FWD HINGES RIVET SHEARED.  R & R SLIDE IAW MT.
